Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does ibuprofen lower the heart rate ?

Does ibuprofen lower the heart rate? I m looking for something that will only temp lower my heart rate to under 100 beats per min. I m 17, 5 6 and 220 pounds. I donate plasma twice a week. Please help!
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  3283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Ibuprofen will not lower your heart rate. However, some over-the-counter cough remedies containing other substances in addition to ibuprofen might. It would be difficult to predict the response to these medications.

There are better medications and psychological techniques to reduce your heart rate.

You also need to address

1. Why your heart rate is over 100/min

2. The reason and adverse effects of your clinical obesity (BMI 35.5)

3. The reasons for donating plasma twice a week

I would suggest you seek professional psychiatric help. It would help resolve all these issues.
Answered: Fri, 20 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor